Problemy Peredachi Informatsii
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2021, Volume 57, Issue 2, Pages 44–50 (Mi ppi2340)  

Large Systems

Bounds on Borsuk numbers in distance graphs of a special type

A. V. Berdnikova, A. M. Raigorodskiibcda

a Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow region
b Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
c Caucasus Mathematical Center, Adyghe State University, Maikop
d Buryat State University, Ulan-Ude

Funding Agency Grant Number
Ministry of Science and Higher Education of the Russian Federation НШ-2540.2020.1
Russian Foundation for Basic Research 18-01-00355


DOI: https://doi.org/10.31857/S0555292321020030

Full text: PDF file (188 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 621.391 : 519.174.7
Received: 14.07.2020
Revised: 06.11.2020
Accepted:07.11.2020

Citation: A. V. Berdnikov, A. M. Raigorodskii, “Bounds on Borsuk numbers in distance graphs of a special type”, Probl. Peredachi Inf., 57:2 (2021), 44–50

Citation in format AMSBIB
\Bibitem{BerRai21}
\by A.~V.~Berdnikov, A.~M.~Raigorodskii
\paper Bounds on Borsuk numbers in distance graphs of a special type
\jour Probl. Peredachi Inf.
\yr 2021
\vol 57
\issue 2
\pages 44--50
\mathnet{http://mi.mathnet.ru/ppi2340}
\crossref{https://doi.org/10.31857/S0555292321020030}


Linking options:
  • http://mi.mathnet.ru/eng/ppi2340
  • http://mi.mathnet.ru/eng/ppi/v57/i2/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:83
    References:5
    First page:14

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021